On a theorem of A. I. Popov on sums of squares

Show simple item record

dc.contributor.advisor Berndt, Bruce C.
dc.contributor.author Dixit, Atul
dc.contributor.author Kim, Sun
dc.contributor.author Zaharescu, Alexandru
dc.date.accessioned 2017-04-18T10:39:01Z
dc.date.available 2017-04-18T10:39:01Z
dc.date.issued 2017-04
dc.identifier.citation Berndt, Bruce C.; Dixit, Atul; Kim, Sun and Zaharescu, Alexandru, “On a theorem of A. I. Popov on sums of squares”, Proceedings of the American Mathematical Society, DOI: 10.1090/proc/13547, Apr. 2017. en_US
dc.identifier.issn 1088-6826
dc.identifier.issn 0002-9939
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/2873
dc.identifier.uri http://dx.doi.org/10.1090/proc/13547
dc.description.abstract Let $ r_k(n)$ denote the number of representations of the positive integer $ n$ as the sum of $ k$ squares. In 1934, the Russian mathematician A. I. Popov stated, but did not rigorously prove, a beautiful series transformation involving $ r_k(n)$ and certain Bessel functions. We provide a proof of this identity for the first time, as well as for another identity, which can be regarded as both an analogue of Popov's identity and an identity involving $ r_2(n)$ from Ramanujan's lost notebook. en_US
dc.description.statementofresponsibility by Bruce C. Berndt, Atul Dixit, Sun Kim and Alexandru Zaharescu
dc.format.extent Vol. 145, no. 9, pp. 3795-3808
dc.language.iso en_US en_US
dc.publisher American Mathematical Society en_US
dc.title On a theorem of A. I. Popov on sums of squares en_US
dc.type Article en_US
dc.relation.journal Proceedings of the American Mathematical Society


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account